# SDR IPXA11566508

- Difficulty date: April 30, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON COCKPIT FLOOR STRAP.  FABRICATED AND REPLACED COCKPIT FLOOR STRAP IAW SRM.
